Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 10 found articles
 
 
  Full C1,α-regularity for free and constrained local minimizers of elliptic variational integrals¶with nearly linear growth
 
 
Title: Full C1,α-regularity for free and constrained local minimizers of elliptic variational integrals¶with nearly linear growth
Author: Fuchs, Martin
Mingione, Giuseppe
Appeared in: Manuscripta mathematica
Paging: Volume 102 (2000) nr. 2 pages 227-250
Year: 2000
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands